IJPAM: Volume 89, No. 3 (2013)
IN THE SPACE
Department of Mathematics
Faculty of Sciences Aïn Chock
University of Hassan II
Abstract. Using a generalized translation operator, we obtain a generalization of Titchmarsh's theorem of the Jacobi transform for functions satisfying the -Jacobi Lipschitz condition.
Received: April 12, 2013
AMS Subject Classification: 33C45, 43A90, 42C15, 44A20
Key Words and Phrases: Jacobi operator, Jacobi transform, generalized translation operator
Download paper from here.
DOI: 10.12732/ijpam.v89i3.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395